Illinois Journal of Mathematics

On finite groups with dihedral Sylow 2-subgroups

Daniel Gorenstein and John H. Walter

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 6, Issue 4 (1962), 553-593.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255632706

Digital Object Identifier
doi:10.1215/ijm/1255632706

Mathematical Reviews number (MathSciNet)
MR0142619

Zentralblatt MATH identifier
0126.05202

Subjects
Primary: 20.29

Citation

Gorenstein, Daniel; Walter, John H. On finite groups with dihedral Sylow 2-subgroups. Illinois J. Math. 6 (1962), no. 4, 553--593. doi:10.1215/ijm/1255632706. https://projecteuclid.org/euclid.ijm/1255632706


Export citation